# SDR MASA200400732

- Difficulty date: December 29, 2004
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 18,122 hours, 13,516 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN - ASH 9710 DTW-PIT PILOT DIVERTED DUE TO NO STARTER CUTOUT CAUTION IN FLT AND STALL FAIL IN FLIGHT.  AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE IS TROUBLESHOOTING.
